Works matching DE "SOBOLEV spaces"
Results: 3876
On consistency for wavelet estimator of regression function based on biased samples under extended negatively dependence.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2024, v. 96, n. 7, p. 1840, doi. 10.1080/17442508.2024.2356181
- By:
- Publication type:
- Article
Existence of entropy solutions for some non-coercive strongly nonlinear elliptic problems in an unbounded domain.
- Published in:
- Proyecciones - Journal of Mathematics, 2025, v. 44, n. 1, p. 146
- By:
- Publication type:
- Article
Towards Optimal Sobolev Norm Rates for the Vector-Valued Regularized Least-Squares Algorithm.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
Random Smoothing Regularization in Kernel Gradient Descent Learning.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
Pseudo‐differential operators associated with Gyrator transform on Sobolev space.
- Published in:
- Mathematical Methods in the Applied Sciences, 2025, v. 48, n. 4, p. 4937, doi. 10.1002/mma.10585
- By:
- Publication type:
- Article
Global well‐posedness of space‐time fractional diffusion equation with Rockland operator on graded lie group.
- Published in:
- Mathematical Methods in the Applied Sciences, 2025, v. 48, n. 4, p. 4904, doi. 10.1002/mma.10583
- By:
- Publication type:
- Article
On Quasilinear Parabolic Equations of Higher Order.
- Published in:
- Azerbaijan Journal of Mathematics, 2025, v. 15, n. 1, p. 191, doi. 10.59849/2218-6816.2025.1.191
- By:
- Publication type:
- Article
Existence and asymptotic stability for a semilinear damped wave equation with dynamic boundary conditions involving variable nonlinearity.
- Published in:
- Studia Universitatis Babeş-Bolyai, Mathematica, 2025, v. 70, n. 1, p. 83, doi. 10.24193/subbmath.2025.1.06
- By:
- Publication type:
- Article
Existence of periodic solutions to fractional p(z)-Laplacian parabolic problems.
- Published in:
- Studia Universitatis Babeş-Bolyai, Mathematica, 2025, v. 70, n. 1, p. 69, doi. 10.24193/subbmath.2025.1.05
- By:
- Publication type:
- Article
Soliton resolution for the modified short pulse equation with the weighted Sobolev initial data.
- Published in:
- Analysis & Applications, 2025, v. 23, n. 3, p. 401, doi. 10.1142/S0219530524500349
- By:
- Publication type:
- Article
INSTABILITY OF ENERGY SOLUTIONS, TRAVELLING WAVES, AND SCALING INVARIANCE FOR A FOURTH-ORDER P-LAPLACIAN OPERATOR WITH SUPERLINEAR REACTION.
- Published in:
- Electronic Journal of Differential Equations, 2024, p. 1, doi. 10.58997/ejde.2024.68
- By:
- Publication type:
- Article
EXISTENCE OF WEAK SOLUTIONS FOR NONLOCAL DIRICHLET PROBLEMS VIA YOUNG MEASURE THEORY.
- Published in:
- Electronic Journal of Differential Equations, 2024, p. 1, doi. 10.58997/ejde.2024.73
- By:
- Publication type:
- Article
DIRICHLET PROBLEMS WITH ANISOTROPIC PRINCIPAL PART INVOLVING UNBOUNDED COEFFICIENTS.
- Published in:
- Electronic Journal of Differential Equations, 2024, p. 1, doi. 10.58997/ejde.2024.11
- By:
- Publication type:
- Article
Well-Posedness for Ohkitani Model and Long-Time Existence for Surface Quasi-geostrophic Equations: Well-Posedness for Ohkitani Model: D. Chae, I.-J. Jeong, J. Na, S.-J. Oh.
- Published in:
- Communications in Mathematical Physics, 2025, v. 406, n. 4, p. 1, doi. 10.1007/s00220-025-05257-x
- By:
- Publication type:
- Article
Inverse Problems of Recovering Lower-Order Coefficients from Boundary Integral Data.
- Published in:
- Axioms (2075-1680), 2025, v. 14, n. 2, p. 116, doi. 10.3390/axioms14020116
- By:
- Publication type:
- Article
Krein–Sobolev Orthogonal Polynomials II.
- Published in:
- Axioms (2075-1680), 2025, v. 14, n. 2, p. 115, doi. 10.3390/axioms14020115
- By:
- Publication type:
- Article
The Sobolev extension problem on trees and in the plane.
- Published in:
- Advanced Nonlinear Studies, 2025, v. 25, n. 1, p. 11, doi. 10.1515/ans-2023-0158
- By:
- Publication type:
- Article
Entropy solutions for variable exponents nonlinear anisotropic elliptic equations with natural growth terms.
- Published in:
- Revista Colombiana de Matemáticas, 2024, v. 58, n. 1, p. 99, doi. 10.15446/recolma.v58n1.117442
- By:
- Publication type:
- Article
Embeddings and pointwise multiplication in Kondratiev spaces on polyhedral type domains.
- Published in:
- Journal of Analysis & Its Applications / Zeitschrift für Analysis & ihre Anwendungen, 2025, v. 44, n. 1/2, p. 35, doi. 10.4171/ZAA/1779
- By:
- Publication type:
- Article
Schrödinger equation for Sturm--Liouville operator with singular propagation and potential.
- Published in:
- Journal of Analysis & Its Applications / Zeitschrift für Analysis & ihre Anwendungen, 2025, v. 44, n. 1/2, p. 97, doi. 10.4171/ZAA/1756
- By:
- Publication type:
- Article
On a Sobolev-type inequality and its minimizers.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 8, p. 1417, doi. 10.1142/S0219530524500210
- By:
- Publication type:
- Article
Convolution operators in matrix weighted, variable Lebesgue spaces.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 7, p. 1133, doi. 10.1142/S0219530524500027
- By:
- Publication type:
- Article
Nonlinear approximation of functions by sets of finite pseudo-dimension in the probabilistic and average case settings.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 6, p. 1517, doi. 10.1142/S0219530523500227
- By:
- Publication type:
- Article
Fractional Hardy-type and trace theorems for nonlocal function spaces with heterogeneous localization.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 3, p. 579, doi. 10.1142/S0219530521500329
- By:
- Publication type:
- Article
A new theory of fractional differential calculus.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 4, p. 715, doi. 10.1142/S0219530521500019
- By:
- Publication type:
- Article
Reproducing kernel Hilbert spaces on manifolds: Sobolev and diffusion spaces.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 3, p. 363, doi. 10.1142/S0219530520400114
- By:
- Publication type:
- Article
Error bounds for approximations with deep ReLU neural networks in Ws,p norms.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 5, p. 803, doi. 10.1142/S0219530519410021
- By:
- Publication type:
- Article
Deep ReLU networks and high-order finite element methods.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 5, p. 715, doi. 10.1142/S0219530519410136
- By:
- Publication type:
- Article
The Cauchy problem for a two-dimensional generalized Kadomtsev–Petviashvili-I equation in anisotropic Sobolev spaces.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 03, p. 469, doi. 10.1142/S0219530519500180
- By:
- Publication type:
- Article
From Boltzmann to incompressible Navier–Stokes in Sobolev spaces with polynomial weight.
- Published in:
- Analysis & Applications, 2019, v. 17, n. 1, p. 85, doi. 10.1142/S021953051850015X
- By:
- Publication type:
- Article
A global existence of classical solutions to the hydrodynamic Cucker–Smale model in presence of a temperature field.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 6, p. 757, doi. 10.1142/S0219530518500033
- By:
- Publication type:
- Article
Reproducing kernels of Sobolev spaces on ℝd and applications to embedding constants and tractability.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 5, p. 693, doi. 10.1142/S0219530518500094
- By:
- Publication type:
- Article
On the maximal Sobolev regularity of distributions supported by subsets of Euclidean space.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 5, p. 731, doi. 10.1142/S021953051650024X
- By:
- Publication type:
- Article
On extension theorems and their connection to universal consistency in machine learning.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 6, p. 795, doi. 10.1142/S0219530516400029
- By:
- Publication type:
- Article
Degenerate boundary layers for a system of viscous conservation laws.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 1, p. 75, doi. 10.1142/S0219530515400047
- By:
- Publication type:
- Article
Riesz basis of wavelets constructed from trigonometric B-splines.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 4, p. 419, doi. 10.1142/S0219530514500432
- By:
- Publication type:
- Article
FRÉCHET DIFFERENTIABILITY OF THE NORM IN A SOBOLEV SPACE WITH A VARIABLE EXPONENT.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 4, p. -1, doi. 10.1142/S0219530513500127
- By:
- Publication type:
- Article
ANALYSIS OF DIRECT SEGREGATED BOUNDARY-DOMAIN INTEGRAL EQUATIONS FOR VARIABLE-COEFFICIENT MIXED BVPs IN EXTERIOR DOMAINS.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 4, p. -1, doi. 10.1142/S0219530513500061
- By:
- Publication type:
- Article
EXISTENCE RESULTS FOR FLOWS OF SLIGHTLY COMPRESSIBLE VISCOELASTIC FLUIDS IN A BOUNDED DOMAIN WITH CORNERS.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 4, p. 381, doi. 10.1142/S0219530512500194
- By:
- Publication type:
- Article
REMOVABLE SETS FOR HÖLDER CONTINUOUS p(x)-HARMONIC FUNCTIONS.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 2, p. 199, doi. 10.1142/S021953051250008X
- By:
- Publication type:
- Article
INFINITELY MANY SOLUTIONS FOR THE DIRICHLET PROBLEM ON THE SIERPINSKI GASKET.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 3, p. 235, doi. 10.1142/S0219530511001844
- By:
- Publication type:
- Article
THE BOLTZMANN EQUATION WITHOUT ANGULAR CUTOFF IN THE WHOLE SPACE:: II, GLOBAL EXISTENCE FOR HARD POTENTIAL.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 2, p. 113, doi. 10.1142/S0219530511001777
- By:
- Publication type:
- Article
WEAK VECTOR AND SCALAR POTENTIALS:: APPLICATIONS TO POINCARÉ'S THEOREM AND KORN'S INEQUALITY IN SOBOLEV SPACES WITH NEGATIVE EXPONENTS.
- Published in:
- Analysis & Applications, 2010, v. 8, n. 1, p. 1, doi. 10.1142/S0219530510001497
- By:
- Publication type:
- Article
GEOMETRY OF SOBOLEV SPACES WITH VARIABLE EXPONENT AND A GENERALIZATION OF THE p-LAPLACIAN.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 4, p. 373, doi. 10.1142/S0219530509001451
- By:
- Publication type:
- Article
ON SOME BOUNDARY VALUE PROBLEM FOR THE STOKES EQUATIONS IN AN INFINITE SECTOR.
- Published in:
- Analysis & Applications, 2006, v. 4, n. 4, p. 357, doi. 10.1142/S0219530506000826
- By:
- Publication type:
- Article
ON THE OSEEN PROBLEM IN THREE-DIMENSIONAL EXTERIOR DOMAINS.
- Published in:
- Analysis & Applications, 2006, v. 4, n. 2, p. 133, doi. 10.1142/S0219530506000735
- By:
- Publication type:
- Article
AN EIGENVALUE PROBLEM FOR A CLASS OF NONLINEAR ELLIPTIC OPERATORS.
- Published in:
- Analysis & Applications, 2005, v. 3, n. 1, p. 27, doi. 10.1142/S0219530505000467
- By:
- Publication type:
- Article
THE N-WIDTHS OF HARDY–SOBOLEV AND BERGMAN–SOBOLEV SPACES OF COMPLEX VARIABLES.
- Published in:
- Analysis & Applications, 2004, v. 2, n. 4, p. 309, doi. 10.1142/S0219530504000394
- By:
- Publication type:
- Article
Sharp Besov capacity estimates for annuli in metric spaces with doubling measures.
- Published in:
- Mathematische Zeitschrift, 2023, v. 305, n. 3, p. 1, doi. 10.1007/s00209-023-03360-0
- By:
- Publication type:
- Article
Two weight Sobolev norm inequalities for smooth Calderón–Zygmund operators and doubling weights.
- Published in:
- Mathematische Zeitschrift, 2023, v. 303, n. 4, p. 1, doi. 10.1007/s00209-023-03220-x
- By:
- Publication type:
- Article